I was supposed to get my period on Feb. 11th, my periods are usually irregular so my period still hadn't started by the 14th. I had unprotected sex on Feb 14th and the next morning (Feb. 15th) I took a blan B one step pill. When should I be expecting my period if techinically it was already 3 days late the day I had sex? Meaning that I am now technically 6 days late. But I have heard that plan B messes with your cycle. When should I start worrying? Please help.
I'm sure you wouldn't have been pregnant after taking the Plan B.
Anyway, your period can be delayed after taking Plan B. It's difficult to say when you'll get your period after taking Plan B. If it doesn't come within 14 days from when you take Plan B then I would suggest that you take a pregnancy test... or see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2013 • 3 answers
Posted 28 Jan 2014 • 2 answers
Posted 7 Apr 2015 • 1 answer
Posted 11 May 2015 • 1 answer
Posted 25 Mar 2016 • 0 answers